Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Blurred vision, numbness in arm, tongue, headache, nausea, relief on vomiting. Causes?

I suffer from a migraine type of attack. Starts with the blurred vision , or light in front of the eyes. then senseless feeling of any of the arm, than tongue, and teeth. Than severe headache and noisia. All the symptoms reduce with the vomit . But despite all the efforts, I am unable able to vomit during this spell. I am very confuse that is it the brain problem, or gastro problem? I often feel my mind going to die or in darkness. is it stomach reflux. plz suggest me any medicine for this. I often go to emergency when feeling this. they inject me pain killer, food poisoning or noisia injection etc.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thank you for asking question on health care magic
your problem i feel may be a gastric problem
usually such symptoms arise when we go to a party
or the food is abnormally delayed due some pressing appointments
analgesic and antipyretic like combiflam and bed rest may relieve the symptoms
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor